| | Post Rhinoplasty, what are my options? *Lengthy Post
First off I want to say this forum has a ton of great information that users contribute and it has helped a few of my friends who have gone through similar experiences before so thank you to all who contribute!
I am a little over 7 months post-op from my septo-rhinoplasty. During this procedure my nose was fractured, left turbinate was partially removed, and spreader grafts were inserted to widen the nose for breathing.
Ever since the surgery, about 3 months ago I began to notice that the following symptoms:
-Feels like I had just gotten out of a concussion or was punched in the face. This, I read, was to be an expected feeling that occurs right after rhinoplasty. The feeling is not as severe as it was originally, but after 4 months of healing it is still there (40% of what it originally was) and makes it difficult to think and interact with people properly.
-Unnatural stiffness along the nasal bridge. It feels very distracting and is still there 7 months pos-op.
-Can't smell very well.
-Speech also feels less powerful since I can't feel air flowing through my nose.
Medicine my doctors recommend I try to relieve the symptoms I've described above:
Nothing seems to be taking care of this overall as a long term solution. I am wondering if after feeling the same symptoms for 3 months, there is a very good chance that they could be permanent?
Since that's the worst case scenario, I'd like to know if anyone has had revision surgery due to these types of side effects or has taken any steroid shots that have helped make pain/pressure less distracting. Just wondering what all my options could be.
I've talked to the nurse practitioner of the doctor who performed the surgery and she is a bit dumbfounded on why these symptoms are still occurring. I have visited the doctor who performed the surgery and loves the new look of my nose and says that my nose could be healing, but also seems dumbfounded that these symptoms I'm describing are occurring.
I've started an antidepressant for the first time which has helped (tryptophan) and take that along with USANA multivitamins which helps bring my mood back up, but I still feel stiff and sore.
This has had an effect on my relationship with my family and friends who I love I care about and I am on a hunt to fix this.
Any input is appreciated, thanks!